Tramadol and heroin withdrawal

Discussion in 'Opiate & Opioid addiction' started by anabolictrio, Oct 3, 2006.

  1. anabolictrio

    anabolictrio Newbie

    Reputation Points:
    17
    Messages:
    98
    Joined:
    Mar 30, 2005
    from italy
    1. 3/5,
      More elaboration would have been useful rather than this one line enquiry.
      May 23, 2012
  2. Forthesevenlakes

    Forthesevenlakes Platinum Member

    Reputation Points:
    1,408
    Messages:
    1,995
    Joined:
    Feb 26, 2006
    This is true. It certainly will. However what You must keep in mind is...

    1. Depending on the H habit, how long its been going and how large it was, it may take a LOT of tramadol to alleviate the symptoms. Tramadol is not really safe above 400 mg a day (alone) and possibly less (combined with other drugs). It acts partially as an opiate, and has other effects like an SSRI. It also has the unfortunate effect of sometimes causing seizures and panic attacks, even at recreational doses, especially combined with drugs that lower the seizure threshold. So its a tradeoff, the amount needed to help withdrawal may be an unhealthy dose of tramadol.

    2. Tramadol, as stated, DOES behave like an opiate. So by taking it, You is really just saving the withdrawal for another day, drawing out the time it lasts. The withdrawal would be over more quickly WITHOUT taking tramadol. Tramadol could, in theory, be used to taper down from an opiate withdrawal, say by taking 300 mg/day for a few days, then stepping down to 250 mg/day, and so on until no tramadol is needed. The withdrawals would still happen, but would not be as severe, most likely.

    H withdrawal ends in a few days. Tramadol withdrawal could take up to a week, but may be more mild. Its up to You what he/she wants to do with that information, but there are other ways to help kick a heroin habit, just look around the addiction and recovery section. Good luck.
     
  3. anabolictrio

    anabolictrio Newbie

    Reputation Points:
    17
    Messages:
    98
    Joined:
    Mar 30, 2005
    from italy
    thanks alot.

    Swim also obtained some viminol p-hydroxybenzoate (Dividol) and Dihydrocodeine (Cardiazol).
    Which analgesic works better to kick the habit?


    it is safe to take one of these analgesic with Valium at the same time?
     
  4. Forthesevenlakes

    Forthesevenlakes Platinum Member

    Reputation Points:
    1,408
    Messages:
    1,995
    Joined:
    Feb 26, 2006
    Dont know about p-hydroxybenzoate, bud with dihyrdrocodeine, You is going to run into the same problem as tramadol, it can help You taper down, but it will only hold off the withdrawals for later and maybe make them a bit easier when they happen, but they WILL still happen, and eventually You will have to just ride them out.

    Dihydrocodeine is not reccomended to take at the same time as Valium.

    Really valium might be best to get through heroin withdrawal, but be careful and don't use it longer than needed, You doesnt want to kick heroin only to end up addicted to valium!
     
  5. anabolictrio

    anabolictrio Newbie

    Reputation Points:
    17
    Messages:
    98
    Joined:
    Mar 30, 2005
    from italy
    Swim can stand quite well the pain but not anxiety and insomnia.
    I am a regular heroin smoker, but he has already reduced is daily dose to 0,2 g snorted.
    He forced himself to prefer snorting in place of smoking.
    Swim think that snorting is really less psychologically addictive.
    Swim plans to gradually replace snorted lines of heroine with Valium drops and at the end gradually remove valium drops.
    I have already experienced benzo withdrawal and knows how to deal with it.
    His only dubt is if taking heroin and valium not together but in the same day is dangerous.
     
  6. Forthesevenlakes

    Forthesevenlakes Platinum Member

    Reputation Points:
    1,408
    Messages:
    1,995
    Joined:
    Feb 26, 2006
    as long as theyre space a few hours apart and not in huge doses, they shouldnt be dangerous.